# SDR 200708221

- Difficulty date: August 20, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 6,291 hours, 4,022 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DEN TO YYZ FLIGHT 7546 DURING TAKEOFF ROLL THE CREW SMELLED SMOKE.  THE CREW EXECUTED A REJECTED TAKEOFF AT APPROX 100KTS THEN RECEIVED A PACK-1 FAIL EICAS MESSAGE. THE SMOKE SMELL DIMINISHED AT THIS TIME.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE PLACED THE NR 1 AIR CONDITIONING PACK ON MEL.  REMAINS ON MEL.  NO COMPONENTS CHANGED AS OF THIS DATE.  WILL UP DATE WHEN CORRECTIVE ACTION IS ACCOMPLISHED.
